# SDR SWAA2021040729660

- Difficulty date: November 12, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS LIGHT CORROSION ON FLOOR PANEL AROUND DOOR CUT OUT. / FABRICATED AFT CARGO FLOOR PANEL 140CF PER AMM 25-52-01 AND BOEING DRAWING 453A2610-18
